Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Dizziness, headache, tiredness, late period. Negative pregnancy test, taking b12 injection. Any ideas?

I have been taking vitamin b12 injections. I had my first one 22nd of march, then my 2nd on the 28th march. I have one again on the 4th. My period was due last night/this morning. It's never ever been late. It's always around late Monday night early Tuesday morning. I have been taking Yasmin, however I changed from this to Diane. I have been getting dizzy spells, headaches and always tired. I have just taken a pregnancy test but it came back negative.
Please help me!!
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
The side effects of Vitamin B 12 injections are as ,
Anorexia, nausea, vomiting, headache, hot sensation , fatigue, diarrhea,
Vitamin B 12 never interfere in menstrual stages.
Late period may be due to another reason.
Pregnancy test is negative , so consult a Gynaecologist and get his opinion.
Good luck.
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor